MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Model Number 73018L
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was a hole in the tubing of the catheter which caused urine to leak.The complainant reportedly replaced the catheter.
 
Additional Manufacturer Narrative
The reported issue (it was reported that there was a hole in the tubing of the catheter which caused urine to leak.Complainant reportedly replaced the catheter) was confirmed.Per visual inspection no defects were found.Per functional evaluation the sample was inflated with 30cc with a mix of blue methylene and tap water and no leakage was observed by inflation lumen.Then, the drainage and irrigation lumens were tested and a leakage was observed by the irrigation lumen below the trifurcation area due to a cut on the shaft.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description
It was reported that there was a hole in the tubing of the catheter, which caused urine to leak.The complainant reportedly replaced the catheter.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7161567
Report Number1018233-2018-00011
Device Sequence Number1475632
Product Code EZL
UDI-Device Identifier00801741034305
UDI-Public(01)00801741034305
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number73018L
Device Catalogue Number73018L
Device Lot NumberNGBQ0531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1